| Model Number |
UNIV BATT CHRGR - 300 400 600 BATT |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-400ubc battery charger and ar-400ub battery caught on fire and melted the console.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
No problem found.The charger was returned due to it was part of a thermal event.According to the investigation, the charger is fully functional and had no damage only a few marks from the thermal event.